RECENT experience with a number of the newer drugs has demonstrated the need for an awareness of their potentially deleterious effects on micturition. In some cases the complications, not truly toxic in nature, were entirely due to side effects—that is, pharmacologic evidence that the drug was operating in organs and systems where these manifestations were unlooked for or undesirable. In other cases the urinary complications were mechanical in origin. The disturbances have varied in degree from mild difficulty in urination to complete urinary retention.It is the purpose of this paper to discuss ganglionic-blocking agents, hydralazine, anticholinergic drugs, antihistamines, isonicotinic . . .
No takes yet. Share an insight, caveat, or question.
Krainin et al. (1955) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: